# SDR DALA2017071305473

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER 30, BS 1620 U CHANNEL AT END OF STRINGER HAS AREAS OF CORROSION.    BLENDED THE CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM.  REMOVED AND REPLACED U-CHANNEL IAW SRM.
